Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Weak law of large numbers for almost periodically correlated processes


Authors: A. Makagon and A. G. Miamee
Journal: Proc. Amer. Math. Soc. 124 (1996), 1899-1902
MSC (1991): Primary 60G12, 60F05
DOI: https://doi.org/10.1090/S0002-9939-96-03379-5
MathSciNet review: 1327025
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This note contains two simple observations concerning the weak law of large numbers for almost periodically correlated processes.


References [Enhancements On Off] (What's this?)

  • 1. Cambanis, S. C., Houdre, C. L., Hurd, H. L., Leskow, J. (1994). Laws of Large Numbers for Periodically and Almost Periodically Correlated Processes, Stoch. Processes and their Appl. 53, 37-54. CMP 94:17
  • 2. Dehay, D. Spectral Analysis of the Covariance Kernel of the of Almost Periodically Correlated Processes. Preprint.
  • 3. Gladyshev, E. (1963). Periodically and almost periodically correlated random processes with continuous time. Th. Probab.Appl. 8, 173-177. MR 27:1986
  • 4. Hurd, H. L. (1991). Correlation Theory of Almost Periodically Correlated Processes. J. Mult. Analysis 37, 24-45. MR 92e:60074
  • 5. Hurd, H. L. (1992). Almost Periodically Unitary Stochastic Processes. Stoch. Processes and their Appl. 43, 99-113. MR 94g:60068
  • 6. Hurd, H. L., Leskow, J. (1992). Estimation of the Fourier coefficients and their spectral densities for $\phi $-mixing almost periodically correlated processes. Statistics and Prob. Letters 14, 299-306. MR 93h:62172
  • 7. Hurd, H. L., Leskow, J. (1992). Strongly consistent and asymptotically normal estimation of the covarianvce for almost periodically correlated stochastic processes. Statistics and Decision 10, 201-225. MR 94d:62213
  • 8. Leskow, J. (1994). Asymptotic normality of the spectral density estimator for almost periodically correlated stochastic processes. Stoch. Processes and their Appl. 52, 351-360. CMP 94:17
  • 9. Leskow J., Weron, A. (1992). Ergodic behavior and estimation for periodically correlated processes. Statistics and Prob. Letters 15, 299-304. MR 94k:62147
  • 10. Levitan, B. M., Zhikov, V. V. Almost periodic functions and differential equations. Cambridge Univ. Press. 1982. MR 84g:34004

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 60G12, 60F05

Retrieve articles in all journals with MSC (1991): 60G12, 60F05


Additional Information

A. Makagon
Affiliation: Department of Mathematics, Hampton University, Hampton, Virginia 26668

A. G. Miamee
Affiliation: Department of Mathematics, Hampton University, Hampton, Virginia 26668
Email: miamee@cs.hamptonu.edu, makagon@math1.math.hamptonu.edu

DOI: https://doi.org/10.1090/S0002-9939-96-03379-5
Keywords: Weak law of large numbers, almost periodically correlated processes
Received by editor(s): November 15, 1994
Additional Notes: This research was supported by the Office of Naval Research Grant No. N00014-89-J-1824
Communicated by: Richard Durrett
Article copyright: © Copyright 1996 American Mathematical Society

American Mathematical Society